Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

June 29, 2021Columbia County, New York

NWS Albany, NY issued this special weather statement at Jun 29, 2021, 8:33 PM EDT for Columbia County, New York. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 8:33 PM EDT (00:33 UTC)
Expired
Jun 29, 2021, 9:00 PM EDT
In force
27 min
Issued by
NWS Albany, NY

County Columbia County, NY

The radar

The Albany radar (KENX), 46 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2021-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 861 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2021-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
861 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1537 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

762 
WWUS81 KALY 300033
SPSALY

Special Weather Statement
National Weather Service Albany NY
833 PM EDT Tue Jun 29 2021

NYZ059>061-300100-
Eastern Columbia-Eastern Greene-Western Columbia-
833 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA AND
SOUTHEASTERN GREENE COUNTIES...

At 833 PM EDT, a strong thunderstorm was located over Catskill,
moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Hudson, Catskill, Claverack, Athens, Philmont, Lorenz Park,
Claverack-Red Mills, Hamburg Light, Oak Hill Landing, Upper
Hollowville, Jefferson Heights, Leeds, Cauterskill, Burden Dock,
Linlithgo, Greenport Center, Mellenville, Stottville, Red Mills and
Brick Tavern.

This includes Interstate 87 near exit 21.
 
LAT...LON 4216 7392 4226 7396 4232 7361 4220 7358
TIME...MOT...LOC 0033Z 254DEG 18KT 4224 7383 

$$

JPV

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jun 29, 8:33 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 29, 8:33 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
833 PM EDT Tue Jun 29 2021

.SYNOPSIS...
Oppressive heat continues today with additional hot and
humid weather expected tomorrow. A few scattered showers and storms
are possible today but a stronger cold front tracks through the
region tomorrow resulting in showers and strong to severe
thunderstorms. Cooler weather returns Thursday into the weekend with
showers and isolated thunderstorms each day as the cold front stalls
just south of our region.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Updated at 815 pm. A few isolated storms are lingering across
the area into mid-evening. Some of these storms are still
approaching severe limits with elevated cores up to 20 to 30
kft. The trend should be for these storms to slowly weaken over
the next few hours, however with such high dew points in place
the atmosphere will remain unstable for awhile, even for
surface- based storms. Storms over central NY should also tend
to weaken as they move east toward our area, but a few of these
storms could at least affect areas west of the Hudson river
around or shortly after midnight. For most areas, it will be a
mainly dry but warm and muggy night with lows in the mid 60s to
mid 70s. Previous discussion is below.

As of 4 PM EDT...Isolated to scattered showers and
thunderstorms have developed this afternoon across the region
with a few becoming strong to even severe due to the impressive
amount of instability in place. Widespread afternoon
temperatures soaring into the low to mid 90s outside of the
southern Adirondacks and high dew points in the low to mid 70s
contributed to SBCAPE vales exceeding 2000 J/kg and DCAPE values
climbing over 1000J/kg. Luckily, weak and subtle forcing
combined with meager shear limited the number of strong to
severe storms. Outflow boundaries from storms have provided some
relief from the heat with temperatures cooling into the 80s,
although dew points remain high.

As we lose daylight, storm coverage should diminish; however, some
isolated storms are still possible overnight as the main parent
trough currently over the northern Plains gradually shifts
eastward and height falls slowly spread towards our area
overnight.

Otherwise, it will be another very warm and humid night with
low temperatures only falling into the low to mid 70s. This
unfortunately will not provide much relief from the heat.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY/...
One last hot and humid day will be upon us on Wednesday ahead of
an approaching cold front which should finally provide relief
from this stretch of oppressive heat and humidity.

Tomorrow morning should start out dry with a period of sunshine
that will allow temperatures to climb right back into the upper
80s to low 90s by midday. Dew points will still be elevated as
well in the low 70s which should result in heat index values
exceeding 95F, mainly from I-90 southward. As the aforementioned
positively tilted parent trough slowly swings eastward, heights
will continue to fall through the afternoon and cooler
temperatures aloft will also spread eastward. With such a hot and
humid air mass in place, SBCAPE values should once again soar
above 1500J/kg with even areas south of the Capital District
potentially rising above 2000 J/kg.

The approaching trough will also allow a conveyor belt of
stronger west to southwesterly winds aloft to push into the
Northeast allowing deep layer shear values to range 35 to 45
kts. While lapse rates will still be marginal, the increased
shear, stronger/more organized forcing and high instability will
likely result in more widespread strong to even severe
thunderstorms to develop, especially during the afternoon. In
addition, our region will be in the favorable right entrance
region of a jet positioned over southern Canada which will also
provide additional forcing for ascent. With deep layer shear in
place, storm mode should favor storm clusters and line segments.
In fact, a more organized line is depicted on the latest CAMs
along the approaching cold front but this line looks to be
delayed until later in the afternoon, after 2pm through early
evening. Ahead of this front, the environment will be primed and
subtle dew point/differential heating boundaries will be
sufficient to initiate convection. Given the potential overlap
between high instability and stronger deep layer shear along
Interstate 90 from the Capital District into western New
England, the Storm Prediction Center elevated this region into
its "enhanced risk" for severe weather tomorrow while the rest
of the region is placed in the "slight risk". The main hazards
from any severe storm tomorrow includes damaging winds, frequent
lightning and heavy down pours.

While the main line of convection should exit into New England
tomorrow evening, our upstream parent trough looks to gradually
close off Wednesday night into Thursday. As a result, the low
level thermal boundary associated with our cold front looks to
stall somewhere over southern New England or SE NY. Behind this
boundary, winds shift to the northwest and a cooler air mass
should infiltrate most of eastern NY/western New England. As a
result, temperatures Thursday should be much more comfortable
with highs only in the mid to upper 70s. Dew points, however,
will still be elevated in the 60s so it will still feel muggy.
With the boundary stalled just to our south and the parent
trough closing off, waves of low pressure are expected ride
along the boundary resulting in period of showers on Thursday
with some rumbles of thunder not ruled out. Exactly how far
north into our region the showers extend is dependent upon
exactly where the boundary stall and this is still uncertain.
For now, we continued to place chance and likely POPs for areas
along and south of I-90 but trended POPs downward for the Upper
Hudson Valley and southern Adirondacks. Total rainfall from
these periods of showers could range up to 0.25 to 0.50 inches

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Unsettled conditions look likely for at least Thursday night-
Saturday, although exact details remain uncertain due to continuing
low predictability of developing upper level low, somewhere between
Ohio Valley and northern Appalachians, and where it ultimately
tracks.

Multiple waves of low pressure along an associated frontal system
south/east of the region should provide enhanced focus for more
widespread shower chances at times. Current consensus favors
Thursday night-Friday for one potential wave passing nearby, and
have favored higher NBM PoPs (likely) for this time period.
Thereafter, shower chances may be tied to areas of deformation
around northern periphery of passing closed low, enhanced further by
diurnal effects. This may favor Saturday afternoon-night, perhaps
into early Sunday, where high chance PoPs are indicated.

Showers may decrease in areal coverage Sunday afternoon/night,
depending on how progressive closed low is and/or how quickly
it opens up.

Active weather may continue into early next week, as several fast
moving disturbances track southeast within modest west/northwest
mid/upper level flow behind departing upper level trough. A
lingering low level baroclinic zone somewhere near or just
south/west of the region may enhance these chances. Therefore, will
keep scattered shower/thunderstorm mention through Monday afternoon,
tapering to isolated chances by Tuesday.

As for temperatures, they should remain below normal Friday-
Saturday, with highs mainly in the mid 60s to lower 70s, and
overnight lows in the 50s to lower 60s. However, there is the
potential for even cooler max temps for Fri-Sat if more
widespread/steadier rain occurs, which could hold max temps down
into the upper 50s to lower/mid 60s for many areas. Slight warming
possible for Sunday, with highs reaching the 70s for most lower
elevations, and upper 60s/lower 70s across higher terrain.

Warmer temperatures return by Monday-Tuesday, with highs reaching
the lower/mid 80s in valleys, and 75-80 across higher terrain areas.
Overnight lows in the mid 50s to lower 60s.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
Isolated storms are persisting across the area through early
this evening, however no storms appear to be heading for any of
the TAF sites at the current time. There is still a small chance
that a storm could affect one of the TAF sites later this
evening, but it is more likely that conditions will remain dry
with VFR conditions through the night and through Wednesday
morning. The next chance for storms will be Wednesaday afternoon
when a cold front approaches the area and a more organized line
of storms could develop with strong, gusty winds after 18z.

Winds will be light and variable tonight, then south-southwest
at 5 to 15 kts on Wednesday. Stronger winds will occur in and
near thunderstorms Wednesday afternoon.

Outlook...

Wednesday Night: High Operational Impact. Likely SHRA...TSRA.
Thursday: High Operational Impact. Scattered SHRA...TSRA.
Thursday Night: Moderate Operational Impact. Scattered SHRA...TSRA.
Friday: Moderate Operational Impact. Chance of SHRA...TSRA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA.
Independence Day: Moderate Operational Impact. Chance of SHRA...TSRA.

&&

.FIRE WEATHER...
Hot and humid weather is expected through Wednesday. A cold front
approaches Wednesday afternoon and evening, triggering showers and
some strong thunderstorms. Cooler weather arrives Thursday into the
weekend, with showers and isolated thunderstorms each day as the
cold front stalls just south of our region.

RH values will recover to 90-100 percent tonight, then fall to 50 to
70 percent Wednesday afternoon.

Winds will be south to southwest at 5-10 mph tonight, and southwest
to west and increase to 10-15 mph by Wednesday afternoon.

Winds will be stronger, and variable in direction in and near any
thunderstorms.

&&

.HYDROLOGY...
Scattered showers and thunderstorms are expected throughout the
upcoming week, especially in the afternoon and evening. Total
rainfall forecast through Friday night ranges from one half to three
quarters of an inch across the northern part of the forecast area,
to 1.5 to 2 inches across the southern part of the forecast area.
Although no widespread hydrological issues are expected at this
time, locally heavy rainfall is possible in any thunderstorms which
may lead to some standing water in urban, and low lying areas.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.CLIMATE...
Record High Temperatures for June 29th:

Albany, NY: 96F set in 1944
Glens Falls, NY: 95F set in 1944
Poughkeepsie, NY: 102F set in 1933

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory from 11 AM to 8 PM EDT Wednesday for CTZ001-013.
NY...Heat Advisory from 11 AM to 8 PM EDT Wednesday for NYZ049-050-
     052-053-059>061-064>066.
MA...Heat Advisory from 11 AM to 8 PM EDT Wednesday for MAZ025.
VT...Heat Advisory from 11 AM to 8 PM EDT Wednesday for VTZ015.

&&

SYNOPSIS...NAS/Speciale
NEAR TERM...MSE/Speciale
SHORT TERM...Speciale
LONG TERM...KL
AVIATION...MSE/Rathbun
FIRE WEATHER...Speciale
HYDROLOGY...NAS/Speciale
CLIMATE...
Hazardous weather outlook, Jun 29, 4:07 PM EDT, 4 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
407 PM EDT Tue Jun 29 2021

NYZ032-033-042-082-301200-
Northern Herkimer-Hamilton-Northern Warren-Northern Fulton-
407 PM EDT Tue Jun 29 2021

This Hazardous Weather Outlook is for the southern Adirondacks in
eastern New York.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a slight risk for severe thunderstorms tomorrow with severe
storms capable of producing damaging winds, frequent lightning and
heavy rainfall. Ponding of water on roadways and standing water in
low lying areas is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

MAZ001-NYZ038>041-043-047-048-051-054-058-063-083-084-VTZ013>015-
301200-
Northern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Northern Saratoga-Northern Washington-Schoharie-Western Schenectady-
Western Albany-Eastern Rensselaer-Western Greene-Western Ulster-
Southeast Warren-Southern Washington-Bennington-Western Windham-
Eastern Windham-
407 PM EDT Tue Jun 29 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for the northern Berkshires in
western Massachusetts, the eastern Catskills in eastern New York, and
southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is an enhanced risk for severe thunderstorms tomorrow with
severe storms capable of producing damaging winds, frequent lightning
and heavy rainfall. Ponding of water on roadways and standing water
in low lying areas is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

CTZ001-013-MAZ025-NYZ049-050-052-053-059>061-064>066-301200-
Northern Litchfield-Southern Litchfield-Southern Berkshire-
Eastern Schenectady-Southern Saratoga-Eastern Albany-
Western Rensselaer-Eastern Greene-Western Columbia-Eastern Columbia-
Eastern Ulster-Western Dutchess-Eastern Dutchess-
407 PM EDT Tue Jun 29 2021

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northwestern Connecticut, the
southern Berkshires in western Massachusetts, the southern Taconics
and the Hudson Valley from the Capital District to the mid-Hudson
Valley in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is an enhanced risk for severe thunderstorms tomorrow with
severe storms capable of producing damaging winds, frequent lightning
and heavy rainfall. Ponding of water on roadways and standing water
in low lying areas is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Jun 29, 7:37 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
737 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     SCHOHARIE               42.67N  74.31W
06/29/2021                   SCHOHARIE          NY   SOCIAL MEDIA

            BRANCHES AND LIMBS DOWN. ALSO DIME SIZE HAIL.

&&

EVENT NUMBER ALY2103377

KL
Special weather statement, Jun 29, 7:38 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Albany NY
738 PM EDT Tue Jun 29 2021

NYZ051-052-059-060-300015-
Eastern Albany-Eastern Greene-Western Columbia-Western Albany-
738 PM EDT Tue Jun 29 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN ALBANY AND
NORTHEASTERN GREENE COUNTIES...

At 738 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Ravena to near Westerlo. Movement was
east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
New Baltimore, Westerlo, Ravena, Coeymans, Coeymans Hollow,
Greenville Center, Grapeville, South Westerlo, Surprise,
Dormansville, Alcove, Newrys, Aquetuck, Sanfords Corners, Deans Mill,
Hannacroix, East Greenville, Roah Hook and Poolsburg.

LAT...LON 4252 7407 4249 7379 4249 7378 4246 7378
      4247 7375 4246 7373 4242 7373 4238 7403
      4243 7403 4243 7407
TIME...MOT...LOC 2338Z 278DEG 17KT 4247 7380 4244 7404

JPV
Special weather statement, Jun 29, 7:47 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Albany NY
747 PM EDT Tue Jun 29 2021

NYZ050-052>054-300015-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Southern
Saratoga-
747 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SARATOGA AND
NORTHWESTERN RENSSELAER COUNTIES...

At 747 PM EDT, a strong thunderstorm was located over Waterford, or
near Cohoes, moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Troy, Cohoes, Mechanicville, Green Island, Grafton, Waterford, Center
Brunswick, Brunswick, Pittstown, Poestenkill, Schaghticoke, Valley
Falls, Lansingburgh, Schaghticoke Hill, Melrose, Quackenkill, Babcock
Lake, Johnsonville, Sycaway and Pleasantdale.

This includes Interstate 787 near exit 9.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4275 7375 4285 7370 4294 7369 4292 7338
      4268 7343
TIME...MOT...LOC 2347Z 283DEG 19KT 4281 7365

JPV
Local storm report, Jun 29, 7:52 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
752 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     SCHOHARIE               42.66N  74.32W
06/29/2021                   SCHOHARIE          NY   SOCIAL MEDIA

            LARGE LIMBS DOWN AT MAIN ST AND BRIDGE ST

&&

EVENT NUMBER ALY2103378

KL
Local storm report, Jun 29, 7:57 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     SCHOHARIE               42.67N  74.31W
06/29/2021                   SCHOHARIE          NY   SOCIAL MEDIA

            LARGE LIMBS DOWN ON KNOWER AVE.

&&

EVENT NUMBER ALY2103379

KL
Special weather statement, Jun 29, 8:33 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
833 PM EDT Tue Jun 29 2021

NYZ059>061-300100-
Eastern Columbia-Eastern Greene-Western Columbia-
833 PM EDT Tue Jun 29 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL COLUMBIA AND
SOUTHEASTERN GREENE COUNTIES...

At 833 PM EDT, a strong thunderstorm was located over Catskill,
moving east at 20 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Hudson, Catskill, Claverack, Athens, Philmont, Lorenz Park,
Claverack-Red Mills, Hamburg Light, Oak Hill Landing, Upper
Hollowville, Jefferson Heights, Leeds, Cauterskill, Burden Dock,
Linlithgo, Greenport Center, Mellenville, Stottville, Red Mills and
Brick Tavern.

This includes Interstate 87 near exit 21.

LAT...LON 4216 7392 4226 7396 4232 7361 4220 7358
TIME...MOT...LOC 0033Z 254DEG 18KT 4224 7383

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 8:53 PM EDTSpecial Weather StatementALYColumbia37 min
Jun 29, 9:29 PM EDTSpecial Weather StatementALYColumbia46 min
Jun 29, 10:53 PM EDTAreal Flood AdvisoryALYColumbia, Greene, Ulster3 hr
Jun 29, 11:05 PM EDTSevere Thunderstorm WarningALYColumbia, Greene, Ulster32 min
Jun 30, 11:14 AM EDTSpecial Weather StatementALYHamilton46 min
Jun 30, 11:59 AM EDTSpecial Weather StatementALYHamilton31 min
Jun 30, 12:50 PM EDTSpecial Weather StatementALYHerkimer25 min
Jun 30, 1:13 PM EDTSpecial Weather StatementALYWarren32 min
Jun 30, 1:16 PM EDTSpecial Weather StatementALYHamilton29 min
Jun 30, 1:22 PM EDTSevere Thunderstorm WarningALYHerkimer38 min
Jun 30, 1:41 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer49 min
Jun 30, 1:45 PM EDTSpecial Weather StatementALYFulton45 min
Jun 30, 2:18 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady, Warren42 min
Jun 30, 2:21 PM EDTSpecial Weather StatementALYSchenectady39 min
Jun 30, 2:41 PM EDTSpecial Weather StatementALYSchoharie34 min
Jun 30, 2:53 PM EDTSpecial Weather StatementALYColumbia37 min
Jun 30, 2:54 PM EDTSevere Thunderstorm WarningALYRensselaer, Saratoga, Schenectady, Washington36 min
Jun 30, 2:59 PM EDTSpecial Weather StatementALYMontgomery31 min
Jun 30, 3:00 PM EDTSpecial Weather StatementALYRensselaer30 min
Jun 30, 3:24 PM EDTSevere Thunderstorm WarningALYRensselaer, Washington30 min
Jun 30, 3:25 PM EDTAreal Flood AdvisoryALYRensselaer44 min
Jun 30, 3:31 PM EDTSpecial Weather StatementALYRensselaer29 min
Jun 30, 3:35 PM EDTAreal Flood AdvisoryALYRensselaer55 min
Jun 30, 3:35 PM EDTSevere Thunderstorm WarningALYColumbia40 min
Jun 30, 4:01 PM EDTSevere Thunderstorm WarningALYRensselaer27 min
Jun 30, 4:36 PM EDTSpecial Weather StatementALYSchoharie24 min
Jun 30, 4:47 PM EDTSevere Thunderstorm WarningALYAlbany, Schoharie43 min
Jun 30, 5:31 PM EDTSpecial Weather StatementALYColumbia44 min
Jun 30, 5:34 PM EDTSevere Thunderstorm WarningALYColumbia56 min
Jun 30, 5:43 PM EDTSpecial Weather StatementALYUlster47 min
Jun 30, 5:45 PM EDTSpecial Weather StatementALYColumbia30 min
Jun 30, 5:49 PM EDTAreal Flood AdvisoryALYColumbia80 min
Jun 30, 5:58 PM EDTFlash Flood WarningALYColumbia3 hr
Jun 30, 6:12 PM EDTSevere Thunderstorm WarningALYDutchess48 min
Jun 30, 6:32 PM EDTSevere Thunderstorm WarningALYUlster28 min
Jun 30, 6:34 PM EDTSevere Thunderstorm WarningALYDutchess, Ulster41 min
Jun 30, 6:58 PM EDTAreal Flood AdvisoryALYDutchess, Ulster107 min
Jun 30, 7:08 PM EDTSevere Thunderstorm WarningALYDutchess67 min
Jun 30, 2:06 PM EDTSpecial Weather StatementALYBennington39 min
Jun 30, 2:48 PM EDTSpecial Weather StatementALYWindham42 min
Jun 30, 3:49 PM EDTSevere Thunderstorm WarningALYBennington, Windham26 min
Jun 30, 3:29 PM EDTSpecial Weather StatementALYBerkshire31 min
Jun 30, 3:32 PM EDTSpecial Weather StatementALYBerkshire43 min
Jun 30, 3:48 PM EDTSevere Thunderstorm WarningALYBerkshire14 min
Jun 30, 4:09 PM EDTSevere Thunderstorm WarningALYBerkshire21 min
Jun 30, 4:39 PM EDTSpecial Weather StatementALYBerkshire36 min
Jun 30, 5:09 PM EDTAreal Flood AdvisoryALYBerkshire2 hr
Jun 29, 9:58 PM EDTSpecial Weather StatementALY47 min
Jun 30, 6:38 PM EDTSpecial Weather StatementALY37 min
Jun 30, 6:49 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region56 min
Jun 30, 7:35 PM EDTSevere Thunderstorm WarningALYNorthwest Hills Planning Region40 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.